# SDR DALA2025070805149

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 13,103 hours, 1,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 AIRCRAFT SKIN ABOUT 3" FWD OF FRAME 63 TOOLING DAMAGE. CORRECTIVE ACTION: REPAIRED PER ERA 627461-14 REV ORIG. (1069231)
